# SDR CA151118012

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66173004
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LAST PART OF CRUISE FLIGHT, 2 HYD PUMP CAUTION ILLUMINATED.  ASSOCIATED CHECKLISTS COMPLETED.  THEN ON APPROACH NR 2 SYS HYD QTY FELL FROM .333 TO ZERO. IT HAD BEEN STAYING STEADY.  APPROACH DISCONTINUED WITH ADDITIONAL CAUTION LIGHTS: NR 2 HYD PRESS, NR 2 RUD HYD, AND PTU FAIL, ALSO SHOWING THE ROLL SPOILER OB, AND OTBD SPOILER CAUTION ILLUMINATED WHEN BELOW 165KTS.  MANUAL GEAR EXTENSION REQUIRED. MAINTENANCE REPLACED A FAILED NR 2 EDP.
